# SDR IXXA20160818045

- Difficulty date: July 1, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 80,890 hours, 19,821 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 100T14404
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TEE FITTING IS CORRODED AT THE AFT LOWER BOLT HOLE.  MATCH DRILLED NEW TEE FITTING IAW SRM 51-10-02.  INSTALLED IAW ENGINEERING DOCUMENT 47008ORD04.
